# SDR ASAA2023062243685

- Difficulty date: June 22, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 1,979 hours, 590 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT WHEN ATTEMPTING TO START UPON ARRIVAL IN SEA. TRIED TWICE, NO JOY. GROUNDED - YES. PERFORM OPERATION CHECKS OF APU PER AMM 49-11-00 AND NO FAULT FOUND
